Menu

Maxigesic

NZ$19.99
Size
Quantity
Add to cart
Maxigesic
maxigesic 100 tablets

Description

Maxigesic Tablet

Maxigesic Tablets containing a combination of ibuprofen and paracetamol for relief of pain, fever and inflammation associated with headache, muscular pain, cold and flu symptoms, period pain, dental pain and sinus pain.

Ingredients:��Each tablet contains ibuprofen 150mg and paracetamol 500mg. Contains maize starch

Suitable for adults and children over 12 years.

St Heliers Pharmacy

St Heliers Pharmacy is your local, community pharmacy located in the heart of Royal Oak. You can order products online for urgent delivery or visit us in store. Our friendly team of qualified pharmacists are happy to help.